RE: FROM FED UP REPUBLICAN
Aug 22, 2006
Dr. Bob, Thank you so much for you response. I looked this morning that you responded, and could not even check till this afternoon. I am in tears at the moment, and they are such tears of relief, comfort, and most of all security. I thank you so very much. If you were near I would give you a big hug, and this comes from a once homophopic person who is now thankfully more open and secure. You are a knight, a bright beacon of hope for so many of us. As I have said before, your purpose and your energies are not only genuine, but absolutely amazing. I wish the very best for you and your partner, and please tell him that he picked a very strong and courages man to spend the rest of his life with---you are indeed a role model for so many!! best wishes, and our bargin will be upheld, this I promise!!!
Response from Dr. Frascino
Hello Fed-Up Republican,
I'm delighted to be of service, and I think you'll find a regime change in this country will produce better results than it did in Iraq!
Be well. Stay well. You have a friend here whenever you need him.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet A Sign Of AIDS?
- Itchy Skin Could I Have Acute HIV Infection
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Bloody Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Bloody Urine After Licking Vagina Worried I Have HIV
- Burning Urethra After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.